Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

By taking ibuprofen for muscle pain my tummy developed and was taking omeprazole. How long should I take this ?

19 female19 female . I had been taking ibuprofen for muscle pain and developed a tummy bug the doctor asked me to describe my symptoms and had me lie on bed he pressed down on my tummy and diagnosed omeprazole i just wondered if a correct diagnosis could be made just from this examination . Also its Makn me struggle to eat and I m just wondering what the best food to eat was and how long till the tablets make me better
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You have drug induced gastritis.Doctor did abdominal examination by which you have tenderness in stomuch area which is epigastric region.So this is proper examination. Avoid spicy,heavy food, junk food for few days.Take light diet like dal and rice.
Answered: Wed, 20 Jul 2011
General & Family Physician Dr. Phaneendra's  Response
Your information gives the impression that you got drug induced Gastritis.The best drug for any Gastrits is First Foremost Pantodec -D i.e Pantoperzole with Diperodone.
This is a wonder drug and it will solve all your gastirc related Problem

Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor